# SDR UIEA2019061704507

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,596 hours, 19,392 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WINDOW FOGGING INOP.( PERFORMED SIDE WINDOW CAPT'S SIDE HEATER ELEMENT LOOP RESISTANCE PER AMM TASK 30-41-00-765-046; FOUND WITHIN LIMITS. PERFORMED FLIGHT COMPARTMENT WINDOW ANTI-ICING. OPS CHECK FOUND OK.
